Wednesday, April 16, 2008

Saw my GP after discovering a website devoted to those who are or have been taking, Seroxat. It was an eye-opener to find people posting of their problems with coming off this particular a/d. I do no feel alone any longer...and have found a very supportive and understanding group of people.

So far I have had no success in reducing my tablets beyond he 10mg amount (I have taken as high as 40mg/daily but that was earlier, much earlier, in my 6 year depression). Finding the website gave me some important information. It is recommended that dosage of this a/d be decreased extremely slowly and the Seroxat be prescribed in liquid form (I've had tablets up til now).

I am now taking 5ml of liquid Seroxat daily (as of yesterday) and will take it a ever so slowly. I am sleeping about 3-4 hours most nights and awaken "wired for sound" but once I hit the shop floor I am a wreck within an hour. So my working days are short and that will likely not change...we're in the process of advertising for two additional part-timers to fill some of my hours (and the remainder of my hours will need to be filled by poor hubby).

I am continuing to lose weight which is a really fantastic achievement for me...after years of dependence on food for comfort and getting up to such an excessive weight. I am now down in excess of 6 stone....plenty more to lose and that is in the last 3 years or so. Just over 3 stone has been lost since mid-November when I was referred to the local health authority's "Weight Management" 10-week course. (for those who don't know.....One stone is equal to 14 lbs.....so multiply 14 lbs. x 6 and that's my weight loss to date). I know....I'll take a bow! (I hope I can post a couple of photos one day soon to impress you all with my svelte (well I exaggerate!...lol) self. So keep tuned!

I will continue to respond to the changes in my mind, body and spirit and treat myself with a lot of TLC....the family and friends closest to us are ensuring I do that too.

So.....on we go!

Labels:

7 Comments:

At 6:55 am, Anonymous Anonymous said...

Hi Jacquie, seroxat is a horror for sure, it has a hell of a half life and takes a long time to shift. I have helped people come off it with homeopathy and it is a long haul but such a positive one. I think the struggles are in coming to terms with the emotions that the seroxat was given for in the first place. Be nice to yourself , and well done so much on the fabulous weightloss that will keep your spirits up when all the rest seems hard
Lots of love and my positive thoughts for you at this time ...you can do it ...seroxat will not win !
Lots of love Fiona xxx

 
At 9:56 am, Blogger Ali said...

Hang tough there chick. I know a few women who are going thru the same thing while weaning off anti-d's. Does the doctor not tell you about these withdrawal symptoms when they presribe the damn things?

And thanks for your kind email about hoping I was ok. I'm just premenstrual and out of my usual PMS pills (Pamprin). I get them from a pharmacy back home. My own fault. I tend to let stuff like that go, thinking there's more important stuff to be paid for. There's nothing like them here and I'm grateful I can buy them via mail.

Good to see you on Brocante too.

 
At 12:48 pm, Anonymous Curvaliscious said...

Stand tall jacquie I suffer from depression also and I know how hard it can be. I am curious what church/cult you got involved in?

Sherri

 
At 1:49 pm, Anonymous Anonymous said...

Jacquie, With the liquid a/d, you'll be able to reduce the dose very, very slowly, and you will win.

I'd like to hear more about the weight management program that is so successful. In the past year and a half 10 pounds have crept on, and I want them gone. -- Lindsay

 
At 10:22 pm, Anonymous Anonymous said...

good luck with the withdrawal.

have a look at seroxatsecrets for more info and links.

trust me - you're not alone.

admin.

 
At 12:35 pm, Blogger Barbara said...

Jacquie...I'm on the sidelines and have pom poms in my hands cheering you on with a rah rah and a prayer.
You can do it...
Barb

 
At 11:36 pm, Blogger Jane said...

Thats amazing with the weight loss! Congratuations - what an amazing achievement!!!! Keep up the fabulous work :)

 

Post a Comment

<< Home